# SDR SWI2025F00608

- Difficulty date: April 12, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N204SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000626
- Aircraft time: 21,203 hours, 12,739 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III R/H SEAT TRACK HAS SEVERAL DAMAGED AREAS FROM FR 74 TO FR 84  (C-CHECK RO 04/30/2025)REMOVED AND REPLACED CF III RH INBD FLOOR BEAM SEAT TRACK FR 74-84 WITH NEW REF. ETD2025-170-906231 REV. A. CHANGE IN WEIGHT 307.91 GRAMS. CAL. TOOL I.D.# SH2-10286, DUE DATE 4-22-25. NO CHANGE TO WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.
